# SDR CA091020003

- Difficulty date: October 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Part number: 4063000501
- Condition: Failed
- Location: Nlg
- Part time: 4,704 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR SELECTED UP AFTER TAKEOFF, 3 RED UNSAFE LIGHTS CAME ON AND THE GEAR FAILED TO RETRACT. PILOT RAN THE QRH AND HAD 3 GREEN FOR AN UNEVENTFUL LANDING.   MX DISCOVERED THE NOSE WHEEL CENTERING FUNCTION INOP WHEN THE NOSE GEAR TRANSITIONED TO WEIGHT OFF WHEELS. A NEW SCU WAS INSTALLED AND THE CENTERING FUNCTION RESTORED. ACFT RETURNED TO SERVICE.
